# SDR FDEA201203261121

- Difficulty date: March 26, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 46,838 hours, 14,872 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3350
- Condition: Dented
- Location: Bs 1185
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1185, S15R DENTED ON OUTSIDE SKIN.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, FIGURE 101, DETAIL III.  INSTALLED DOUBLER AND FILLER IAW-SRM-53-00-01 FIGURE 201 REPAIR 15. THIS IS A CAT."B" REPAIR,MAJOR.
